Issue Title
Vol 4, No 2 (2014): July Higher Order Commutators of Vector-Valued Intrinsic Square Functions on Vector-Valued Generalized Weighted Morrey Spaces Abstract  PDF
Vagif S. Guliyev, Mehriban N. Omarova
Vol 5, No 1 (2015): January Multilinear singular and fractional integral operators on generalized weighted Morrey spaces(pp.104-132) Abstract  PDF
Vagif S. Guliyev, Mehriban Omarova
1 - 2 of 2 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"